# SDR MASA200501000

- Difficulty date: December 5, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,855 hours, 14,772 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10020
- Part serial: 2821
- Condition: Failed
- Location: Te Flaps
- Part time: 5,755 hours, 4,933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7014 BUF - FLAPS FAIL IN FLIGHT.  MAINTENANCE REPLACED NR 3 AND NR 4 RT FLAP ACTUATOR.
